Alert archive / New Mexico / Wind Advisories in 2022

Wind Advisory 63, NWS Albuquerque, NM

October 26, 202213 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Oct 26, 2022, 1:22 PM MDT for 13 counties in New Mexico. It took effect at Oct 27, 2022, 12:00 PM MDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2022, 1:22 PM MDT (19:22 UTC)
In effect from
Oct 27, 2022, 12:00 PM MDT
Expired
Oct 28, 2022, 4:00 AM MDT
In force
16 hr
Issued by
NWS Albuquerque, NM

Counties Catron County, NM, Chaves County, NM, Cibola County, NM, Curry County, NM, De Baca County, NM, Lincoln County, NM, McKinley County, NM, Quay County, NM, Rio Arriba County, NM, Roosevelt County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM

The radar

The Albuquerque radar (KABX), 84 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4004 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

449 
WWUS75 KABQ 261922
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
122 PM MDT Wed Oct 26 2022

NMZ204-206-208-226-241-270300-
/O.NEW.KABQ.WI.Y.0063.221027T1800Z-221028T0100Z/
Northwest Highlands-West Central Mountains-Southwest Mountains-
South Central Mountains-San Agustin Plains and Adjacent Lowlands-
122 PM MDT Wed Oct 26 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MDT THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...San Agustin Plains and Adjacent Lowlands, South Central 
  Mountains, Northwest Highlands, Southwest Mountains and West 
  Central Mountains.

* WHEN...From Noon to 7 PM MDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

33
7 follow-up statements
148 
WWUS75 KABQ 270235
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
835 PM MDT Wed Oct 26 2022

NMZ204-206-208-226-241-271000-
/O.CON.KABQ.WI.Y.0063.221027T1800Z-221028T0100Z/
Northwest Highlands-West Central Mountains-Southwest Mountains-
South Central Mountains-San Agustin Plains and Adjacent Lowlands-
835 PM MDT Wed Oct 26 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...San Agustin Plains and Adjacent Lowlands, South Central 
  Mountains, Northwest Highlands, Southwest Mountains and West 
  Central Mountains.

* WHEN...From Noon to 7 PM MDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

24
434 
WWUS75 KABQ 270732
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
132 AM MDT Thu Oct 27 2022

NMZ204-206-208-226-241-271815-
/O.CON.KABQ.WI.Y.0063.221027T1800Z-221028T0100Z/
Northwest Highlands-West Central Mountains-Southwest Mountains-
South Central Mountains-San Agustin Plains and Adjacent Lowlands-
132 AM MDT Thu Oct 27 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS 
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...San Agustin Plains and Adjacent Lowlands, South Central 
  Mountains, Northwest Highlands, Southwest Mountains and West 
  Central Mountains.

* WHEN...From Noon today to 7 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area 
  roadways, including portions of Interstate 40 and U.S. Highway 550 
  over the Continental Divide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Guyer
634 
WWUS75 KABQ 271532
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
932 AM MDT Thu Oct 27 2022

NMZ239-240-280100-
/O.EXA.KABQ.WI.Y.0063.221027T1800Z-221028T0100Z/
Eastern Lincoln County-Southwest Chaves County-
932 AM MDT Thu Oct 27 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Eastern Lincoln County and Southwest Chaves County.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NMZ204-206-208-226-241-280100-
/O.CON.KABQ.WI.Y.0063.221027T1800Z-221028T0100Z/
Northwest Highlands-West Central Mountains-Southwest Mountains-
South Central Mountains-San Agustin Plains and Adjacent Lowlands-
932 AM MDT Thu Oct 27 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...San Agustin Plains and Adjacent Lowlands, South Central 
  Mountains, Northwest Highlands, Southwest Mountains and West 
  Central Mountains.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area 
  roadways, including portions of Interstate 40 and U.S. Highway 550 
  over the Continental Divide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

11
832 
WWUS75 KABQ 272330
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
530 PM MDT Thu Oct 27 2022

NMZ204-206-208-226-241-280030-
/O.CAN.KABQ.WI.Y.0063.000000T0000Z-221028T0100Z/
Northwest Highlands-West Central Mountains-Southwest Mountains-
South Central Mountains-San Agustin Plains and Adjacent Lowlands-
530 PM MDT Thu Oct 27 2022

...WIND ADVISORY IS CANCELLED...

Wind speeds have fallen below advisory levels, therefore the Wind 
Advisory has been cancelled. Breezy conditions may persist through 
the evening hours.

$$

NMZ239-240-280100-
/O.CON.KABQ.WI.Y.0063.000000T0000Z-221028T0100Z/
Eastern Lincoln County-Southwest Chaves County-
530 PM MDT Thu Oct 27 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...Northwest winds around 25 mph with gusts up to 40 mph.

* WHERE...Eastern Lincoln County and Southwest Chaves County.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

33
102 
WWUS75 KABQ 272333
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
533 PM MDT Thu Oct 27 2022

NMZ234>238-280745-
/O.EXB.KABQ.WI.Y.0063.000000T0000Z-221028T1000Z/
Quay County-Curry County-Roosevelt County-De Baca County-Chaves
County Plains-
533 PM MDT Thu Oct 27 2022

...WIND ADVISORY IN EFFECT UNTIL 4 AM MDT FRIDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Curry County, De Baca County, Quay County, Roosevelt 
  County and Chaves County Plains.

* WHEN...Until 4 AM MDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ239-240-280100-
/O.CON.KABQ.WI.Y.0063.000000T0000Z-221028T0100Z/
Eastern Lincoln County-Southwest Chaves County-
533 PM MDT Thu Oct 27 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...East-central New Mexico.

* WHEN...Until 4 AM MDT Friday morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

33
226 
WWUS75 KABQ 280512
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1112 PM MDT Thu Oct 27 2022

NMZ234>238-281000-
/O.CON.KABQ.WI.Y.0063.000000T0000Z-221028T1000Z/
Quay County-Curry County-Roosevelt County-De Baca County-Chaves
County Plains-
1112 PM MDT Thu Oct 27 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MDT FRIDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Curry County, De Baca County, Quay County, Roosevelt 
  County and Chaves County Plains.

* WHEN...Until 4 AM MDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

24
700 
WWUS75 KABQ 280954
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
354 AM MDT Fri Oct 28 2022

NMZ234>238-281100-
/O.EXP.KABQ.WI.Y.0063.000000T0000Z-221028T1000Z/
Quay County-Curry County-Roosevelt County-De Baca County-Chaves
County Plains-
354 AM MDT Fri Oct 28 2022

...WIND ADVISORY WILL EXPIRE AT 4 AM MDT EARLY THIS MORNING...

Winds will continue to decrease through the early morning, therefore 
the Wind Advisory will be allowed to expire.

$$

Guyer

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 26, 11:53 AM MDT, 1 hour 29 minutes earlier.

Area forecast discussion, Oct 26, 11:53 AM MDT, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1153 AM MDT Wed Oct 26 2022

...New AVIATION...

.SYNOPSIS...
Issued at 140 AM MDT Wed Oct 26 2022

Mostly sunny skies will prevail today, and temperatures may gain
a couple to a few more degrees. However, northern and central New
Mexico will still remain slightly below normal for late October.
Breezy conditions will also develop this afternoon with gust of 15
to 25 mph expected in many locations. Another low pressure system
is still forecast to race into New Mexico on Thursday, crossing
from the Four Corners area southeastward into the plains. This
weather system will be accompanied by stronger winds, colder
temperatures and light rain and mountain snow showers. A few
thunderstorms will even be possible Thursday afternoon, and high
mountain locations may also receive a dusting to a couple inches
of fresh snow accumulation, especially in northern areas of the
state. Mostly dry conditions will prevail Friday through the
weekend and into early next week with temperatures struggling to
warm back to normal.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 140 AM MDT Wed Oct 26 2022

Zonal flow aloft remains today with breezy to locally windy westerly
winds for parts of west-central NM. A lee-side surface low over
eastern CO will turn wind directions southwesterly through the
central highlands and northeastern plains where breezy to locally
windy conditions are also expected. There will be a downslope
warming component to these winds raising today's high temperatures
to ~70F across the eastern plains. However, lowering pressure
heights will limit this to only a few degree warmup today.
Otherwise, increasing cloud cover will enter northwestern and
central NM today with overall mostly pleasant conditions.

The weather pattern changes Thursday morning as an amplifying jet
pattern across the northern Pacific and into the PacNW produces a
closed upper low diving southeast toward NM. Snow levels look to
start at valley floors through northwestern NM near dawn Thursday
morning. Precipitation quickly spreads through the northern
mountains and southward to the middle Rio Grande Valley and the ABQ
metro area by mid-day. Model guidance has sped up the arrival time
of a backdoor cold front surging southward into northeastern NM
ahead of the upper low to the early afternoon Thursday. The surface
upslope flow undercutting the low will enhance precipitation
coverage over the Sangre de Cristo Mountains and Raton Pass area
Thursday afternoon. CAA behind the backdoor cold front and H7
temperatures of -2C to -4C will favor snow spreading along the Raton
Pass and Johnson/Bartlett Mesas Thursday afternoon. Snow reaching
Raton proper and along I-25 southward to Wagon Mound and Las Vegas
will be a question mark, but temperatures are favored to remain too
warm with this forecast package. Snow accumulations will be limited
due to the quick speed of the upper low which is expected to move
southeast toward Roswell or Clovis Thursday night and then into the
TX Panhandle by Friday morning. Two to six inches will favor the
higher peaks of the Sangre de Cristo's and Raton Pass area.

Strong winds are also expected with this storm system Thursday, as a
90kt jet max rounds the southwestern periphery of the low. H7 winds
will reach the 35-40kt range as the Pacific portion of the cold
front surges into western NM. Have trended higher with advisory
level wind speeds along the continental divide Thursday afternoon.
There is greater uncertainty regarding wind speed potential behind
the backdoor portion of the cold front through eastern NM. Overall
though, it does not look like a high wind event.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 140 AM MDT Wed Oct 26 2022

While model consensus is slower to take the upper low east of New
Mexico, precipitation should be on a downward trend from west to
east Thursday night. Strong northerly winds in the plains will
remain gusty overnight, and surface dewpoints may remain elevated
in the upper 30's to lower 40's, keeping low temperatures from
plummeting below freezing there, however brisk conditions will
still prevail. Friday's high temperatures will start to warm some
above Thursday's readings, except in the east central to
southeastern plains zones where the later onset of cold air
advection will arrive. Regardless, all zones will be below average
during the daytime Friday, generally staying 5 to 15 degrees
under climatology. North northeasterly winds should finally relax
in the plains late in the day.

A weak shortwave trough in northwest flow aloft may clip northern
NM on Saturday, but should be inconsequential with mostly clear
skies and slightly warmer, but still below average, temperatures
expected. Into, Sunday another weak shortwave trough is expected
to slide down the CA coastline, but should be void of moisture and
too far displaced to impact NM weather, other than some batches of
high cirrus clouds that will drop into our state within northwest
flow aloft. The latter shortwave would close off into a low as it
enters northwestern Mexico on Monday, but a clearing trend will
befall over NM with temperatures plateauing a few degrees shy of
normal.

The polar jet shows signs of strengthening and bending over the
northwestern ConUS on Tuesday, a harbinger that the next Rossby
wave may be coming. However, deterministic models have egregious
differences in opinion with the operational GFS closing off a deep
543 dam low over northern CA by late Wednesday, whereas the ECMWF
keeps a more progressive open longwave feature closing in on the
Rockies. Ensemble means depict more consensus with the deepest
height anomalies painted over NV and UT with the GEFS perhaps
running just slightly ahead (east) of the EPS. Increasing
breeziness on Tuesday would seem likely in this pattern with more
widespread stronger winds on Wednesday. Blended model output puts
northwestern NM in the best location for precipitation Tuesday
night into Wednesday of next week, and this would also comply with
the extrapolated ensemble output.

&&

.AVIATION...
(18Z TAFS)
Issued at 1142 AM MDT Wed Oct 26 2022

Winds aloft will increase today and tonight ahead of an upper low
currently over ID. Breezy west to southwest winds with gusts of
15 to 25kts this afternoon will be common this afternoon through
around sunset. Upper low and associated cold front drops from
northwest to southeast across NM Thursday with a wind shift to
northwesterly from late morning to early afternoon. Widespread
gusty northwest to north winds will follow the frontal passage.

&&

.FIRE WEATHER...
Issued at 140 AM MDT Wed Oct 26 2022

No critical fire weather is forecast through the period. Breezier
and warmer weather is on tap today before a sharp cool down arrives
Thursday. This will be accompanied by much strong northwesterly
winds with gusts upwards of 40 to 50 mph pushing through western and
then central NM Thursday. A backdoor front will bring strong
northerly winds through northeastern NM during this time as well.
Wetting precipitation will favor the northern mountains in the form
of snow where several inches up to 6 inches could reach the Sangre
Cristo Mountains and Raton Pass area by Friday morning. Northerly
winds look to linger through the eastern plains Friday as the storm
system exits into TX. Temperatures begin a warming trend with lesser
winds and widespread poor ventilation returning for the weekend and
into the start of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  33  51  25  56 /  20  20   0   0
Dulce...........................  27  48  17  57 /  30  50  10   0
Cuba............................  30  44  22  53 /   5  30  10   0
Gallup..........................  31  45  16  57 /   0  10   5   0
El Morro........................  30  42  15  55 /   0  10  10   0
Grants..........................  31  46  18  56 /   0  10  10   0
Quemado.........................  32  47  17  57 /   0  10   5   0
Magdalena.......................  35  51  27  53 /   0  10  10   0
Datil...........................  32  46  20  52 /   0  10  10   0
Reserve.........................  31  59  22  61 /   0   5   5   0
Glenwood........................  38  63  28  62 /   0   0   0   0
Chama...........................  26  41  15  51 /  30  60  20   0
Los Alamos......................  34  44  27  51 /   5  40  20   0
Pecos...........................  33  46  26  52 /   0  50  30   5
Cerro/Questa....................  25  42  18  50 /   5  70  30   5
Red River.......................  24  37  14  45 /   5  70  40  10
Angel Fire......................  26  39   9  47 /   0  80  40  10
Taos............................  29  45  19  52 /   5  60  30   5
Mora............................  31  45  22  49 /   0  70  40  10
Espanola........................  33  52  25  57 /   5  40  20   0
Santa Fe........................  34  45  26  52 /   5  40  30   5
Santa Fe Airport................  32  48  26  55 /   5  40  20   0
Albuquerque Foothills...........  39  52  33  57 /   5  20  20   0
Albuquerque Heights.............  39  53  35  58 /   5  20  20   0
Albuquerque Valley..............  38  56  27  60 /   5  20  20   0
Albuquerque West Mesa...........  38  53  31  58 /   5  20  10   0
Belen...........................  37  57  29  61 /   5  20  10   0
Bernalillo......................  38  55  29  59 /   5  20  20   0
Bosque Farms....................  37  56  28  61 /   5  20  10   0
Corrales........................  38  55  30  59 /   5  20  20   0
Los Lunas.......................  37  56  29  61 /   5  20  10   0
Placitas........................  38  49  30  56 /   0  20  20   0
Rio Rancho......................  38  54  30  58 /   5  20  20   0
Socorro.........................  40  62  33  60 /   5  10  10   0
Sandia Park/Cedar Crest.........  36  44  27  51 /   0  40  20   0
Tijeras.........................  36  47  28  55 /   0  40  20   0
Edgewood........................  34  48  26  53 /   0  30  20   5
Moriarty/Estancia...............  33  51  26  55 /   0  30  30   5
Clines Corners..................  34  47  27  50 /   0  30  30  10
Mountainair.....................  36  50  27  53 /   0  30  20   5
Gran Quivira....................  37  51  29  54 /   0  20  20   5
Carrizozo.......................  42  59  34  57 /   0  20  30   5
Ruidoso.........................  36  51  27  48 /   5  20  30   5
Capulin.........................  33  44  25  50 /   0  70  50  10
Raton...........................  30  47  24  55 /   0  70  40  10
Springer........................  31  51  25  55 /   0  70  40  10
Las Vegas.......................  34  48  25  53 /   0  60  40  10
Clayton.........................  40  53  35  55 /   0  60  60  20
Roy.............................  36  51  30  54 /   0  60  50  10
Conchas.........................  43  61  38  59 /   0  50  50  10
Santa Rosa......................  43  59  37  58 /   0  30  50  10
Tucumcari.......................  44  62  42  58 /   0  40  60  20
Clovis..........................  42  62  38  54 /   0  20  60  20
Portales........................  43  66  39  55 /   0  10  60  20
Fort Sumner.....................  42  63  41  59 /   0  20  50  10
Roswell.........................  43  71  42  62 /   0   5  30   5
Picacho.........................  45  64  38  55 /   0  10  30   5
Elk.............................  44  61  35  52 /   0  10  20   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...24
LONG TERM....52
AVIATION...33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 2:42 PM MDTWinter Weather AdvisoryABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos and 1 more32 hr

Nearby

Wind Advisories in New Mexico, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.